# SDR C2XA06IA010

- Difficulty date: January 18, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 2,331 hours, 1,249 cycles
- Engine: Allsn AE3007A
- Engine time: 2,331 hours, 1,249 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23070366
- Condition: Leaking
- Location: Rt Engine
- Part time: 2,331 hours, 1,249 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2510, THE CREW REPORTED A LAV SMOKE WARNING ON EICAS IMMEDIATELY AFTER T/O WITH NO SMOKE IN THE CABIN. THE WARNING CLEARED AFTER SEVERAL MINUTES WITH NO ACTION FROM THE CREW, AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DEFICIENCIES NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. ON FLIGHT 2960 THE CREW PERFORMED AN AIR RETURN DUE TO SMOKE IN THE CABIN. MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. SUBMITTED WITH CORRECT PART NAME AND NUMBER, CORRECTED PART CONDITION. RESUBMITTED FOLLOWING DELETION OF DUPLICATE RECORD IA005.
